Does anyone also suffer from IC?

Question

HI everyone. Thank you for the add. I was officially diagnosed yesterday. Never noticed it until about a month ago when my co workers started freaking out about my “blue” hands. Doc was able to diagnose rather quickly and started me on nifedipine. I also have interstial cystitis and my doctor said she has many people where this goes hand in hand. I have long suspected an autoimmune factor to all of my issues but my ANA was negative. Question time: does anyone also suffer from IC? Anyone else when feeling tired hands change colors? Not just in the cold? Has anyone taken nifedipine before? Has it helped? Does it cause horrible headaches? Thanks again everyone !

in progress 0
Alexis 2 years 0 Answers 411 views 0

Answers ( No )

  1. I was on nifedipine for only a few days because it caused my legs to swell up really bad.

  2. Oh no that's not good

  3. I'd do a quick search on it so you can read through side effects so that you can keep an eye out for them. I'm pretty sure that I got Raynaud's because of a blood pressure medication that I was on

  4. I've been on nifedipine for 4 yrs now. & they increased the dosage once. No problems or side effects for me! If I wasn't on it I don't know how I would function. Also so far no ulcers either. Give it a try for sure. Also I get my eyes checked yearly, due to possible issues with the drug, but all is good. Good luck!

  5. I don't have IC, but my hands change color with stress, fatigue – so not only cold. I can't take nefedipine as I have low blood pressure – but do use a Nitro patch if I'm out in very cold weather. It's a PIA! Hope the med helps.

  6. Nifedipine never helped me at all just gave me really bad headaches however every medication they've tried me(tried that many I can't even remember the names) on doesn't seem to help so the doctors are rather clueless on what to do for me, I hope it works for you!

  7. Yes stress and cold can cause the raynaud's phenomenon. A lot of people don't think about stress but your body releases chemicals in that cause like an adrenalin effect and cause your arteries to vasoconstrict then causing decreased blood flow to the hands and feet..sometimes people have problems with their ears and nose as well.

  8. Hi & welcome. Yes I am glad I found this group too. I was diagnosed a month ago in my feet. I also had some tests done at the hosp for possible heart & circulation issues. I was prescribed procardia. I see my doc next week for a follow up after the hosp tests to know EXACTLY what is going on.

  9. Hi me again. I just realized I am taking the generic form of procardia which IS nifedipine and yes it seems to be working for me. I see my doc next week for an evaluation on how the med is working.

  10. I was on nifedipine for only a few days because it caused my legs to swell up really bad.

  11. Oh no that's not good

  12. I'd do a quick search on it so you can read through side effects so that you can keep an eye out for them. I'm pretty sure that I got Raynaud's because of a blood pressure medication that I was on

  13. I've been on nifedipine for 4 yrs now. & they increased the dosage once. No problems or side effects for me! If I wasn't on it I don't know how I would function. Also so far no ulcers either. Give it a try for sure. Also I get my eyes checked yearly, due to possible issues with the drug, but all is good. Good luck!

  14. I don't have IC, but my hands change color with stress, fatigue – so not only cold. I can't take nefedipine as I have low blood pressure – but do use a Nitro patch if I'm out in very cold weather. It's a PIA! Hope the med helps.

  15. Nifedipine never helped me at all just gave me really bad headaches however every medication they've tried me(tried that many I can't even remember the names) on doesn't seem to help so the doctors are rather clueless on what to do for me, I hope it works for you!

  16. Yes stress and cold can cause the raynaud's phenomenon. A lot of people don't think about stress but your body releases chemicals in that cause like an adrenalin effect and cause your arteries to vasoconstrict then causing decreased blood flow to the hands and feet..sometimes people have problems with their ears and nose as well.

  17. Hi & welcome. Yes I am glad I found this group too. I was diagnosed a month ago in my feet. I also had some tests done at the hosp for possible heart & circulation issues. I was prescribed procardia. I see my doc next week for a follow up after the hosp tests to know EXACTLY what is going on.

  18. Hi me again. I just realized I am taking the generic form of procardia which IS nifedipine and yes it seems to be working for me. I see my doc next week for an evaluation on how the med is working.

Leave an answer

Browse
Browse